# SDR ASAA2025111863266

- Difficulty date: November 18, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL-45 BS 540 - 727B HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-0G-0.  W= .750 O= .530 R= .480 L= 3.75 D= .050.
